# SDR COMA0460291

- Difficulty date: April 30, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 19,904 hours, 17,892 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5005 LEFT THRUST REVERSER UNLOCKED CAUTION.  SECURED AND DEFERRED MAINT ON T/R PER MEL.
